RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 71, Issue 1  


Finitely Generated Submodules in the Module of Entire Functions Determined by Restrictions on the Indicator Function
N. F. Abuzyarova
3
New Equations of Convolution Type Obtained by Replacing the Integral by Its Maximum
F. G. Avkhadiev, D. V. Maklakov
18
Positive Quadratic Forms on Intersections of Quadrics
A. V. Arutyunov
27
An Analog of the Krein–Mil'man Theorem for Strongly Convex Hulls in Hilbert Space
M. V. Balashov
37
$\omega$-Fibered Formations and Fitting Classes of Finite Groups
V. A. Vedernikov, M. M. Sorokina
43
Relatively Closed Operators Associated to a Pair of Grassmannians
M. I. Graev
61
Uniform Approximability of Functions by Polynomials of Special Classes on Compact Sets in $\mathbb R^2$
A. B. Zaitsev
75
Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$
A. W. Niukkanen, O. S. Paramonova
88
Major Sets, Classes of Simple Sets, and $Q$-Complete Sets
R. Sh. Omanadze
100
Approximation of Classes of Periodic Functions in Several Variables
A. S. Romanyuk
109
On $\operatorname {c}$-3-Transitive Automorphism Groups of Cyclically Ordered Sets
V. M. Tararin
122
Augmentation and Modification Problems for Hermitian Matrices
E. E. Tyrtyshnikov, V. N. Chugunov
130
Propagation of the Invariance of Germs of Solutions of Quasilinear Differential Equations with Weighted Derivatives
N. A. Shananin
135

Brief Communications
On the Deficiency Indices of Singular Differential Operators in the Degenerate Case
É. A. Nazirova, Ya. T. Sultanaev
144
Infinite-Dimensional Hamiltonian and Lagrangian Systems with Constraints
A. S. Sobolev
148
On Higher-Order Differential Operators with Singularity inside the Interval
V. A. Yurko
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019